MATHEMATICA BOHEMICA, Vol. 126, No. 3, pp. 551-553 (2001)
A remark to the paper
"On condensing discrete dynamical systems"
Valter Seda, Faculty of Mathematics, Physics and Informatics, Comenius University, Mlynska dolina, 842 48 Bratislava, Slovak Republic, e-mail: email@example.com
In the paper a new proof of Lemma 11 in the above-mentioned paper is given. Its original proof was based on Theorem 3 which has been shown to be incorrect.
Keywords: condensing discrete dynamical system, singular interval, stability, order-preserving mapping
Classification (MSC2000): 37B99, 47H07, 47H10, 37C99
Full text of the article:
[Previous Article] [Next Article] [Contents of this Number]
© 2005 ELibM and
FIZ Karlsruhe / Zentralblatt MATH
for the EMIS Electronic Edition